EconPapers    
Economics at your fingertips  
 

The solving of boundary value problems by numerical integration of stochastic equations

G.N. Milshtein

Mathematics and Computers in Simulation (MATCOM), 1995, vol. 38, issue 1, 77-85

Abstract: We will consider two boundary value problems with Dirichlet and Neumann boundary conditions for the equations of parabolic type. Probabilistic representations of solutions of these problems are connected with stochastic differential systems. For realization of the representations we construct Markov chains which weakly approximate the solution of these systems. Unlike usual weak approximations here we are concerned with the certain boundedness of the simulated increments of Markov chains which are necessary to solve the boundary value problems. Most results obtained here can be extended to elliptic equations.

Date: 1995
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475493E0069H
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:38:y:1995:i:1:p:77-85

DOI: 10.1016/0378-4754(93)E0069-H

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:38:y:1995:i:1:p:77-85